# SDR AALA202111151356

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737*
- Aircraft serial: 33240
- Aircraft time: 19,884 hours, 7,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR 1R SLIDE WEDGED INTO DISARM CRADLE. REPOSITIONED GIRT BAR ON STOW CRADLES PER AMM 25-66-01.
